My face turned really yellow/tan from using the acne.org regimen?

I started using the acne.org regimen over a month ago and it turned my face really yellow/tan people say its the moisterizer that makes you yellow because its a yellow color I stopped using the regimen all together its been a week now since i stoped but my skin is still so yellow/tan I feel real discolored how long will it be til the skin pushes out the products and returns to normal color? or how does the skin work? Tired of looking yellow/tan/red please help thanks PS.my skin doesn't itch

Doctor Answers 1

See your dermatologist

I would encourage you to bring your products to your dermatologist.  There are some acne medicines that should not be used together.  One should always be careful with the products we out on our skin.  It takes 28 days typically for one skin cycle. Stay skintastic. 


Fort Smith Dermatologist
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.